# SDR 08FDEA02588

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53610731208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CROSSBEAM C14(FR14) -Y1220 TO -Y1300 LOWER FREE FLANGE WITH EXFOLIATION CORROSION.  REMOVED THE PULLEY BRACKET PER AMM 20-29-11-0.  REMOVED CORROSION PER SRM 51-74-10.  APPLIED ALODINE TO THE REWORKED AREA PER SRM 51-21-10.  MEASURED REMAINING THICKNESS IS 0.096 INCH PER NTM51-10-04.  IT IS WITHIN THE LIMIT PER SRM 53-12-15-101.  APPLIED FLAP PEENING INTENSITY=0.15MM.N TO THE REWORKED AREA PER SRM 51-29-00.  APPLIED PAINT PER SRM 51-75-10.  INSTALLED PULLEY BRACKET PER AMM 20-29-11-0.  PERFORMED INSPECTION TO THE REWORKED AREA PER SRM 53-12-15-1-001-00.
